# SDR DALA2025051403746

- Difficulty date: May 8, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N304DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55080
- Aircraft time: 12,457 hours, 5,765 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTE, ERA 603429-14 REV A. DAMAGE TOLERANCE EVALUATION REQUIRED. ERA 603429-14 SECTION I IS TIME LIMITED TO 12 MONTHS FROM 1XFEB2 025. FUSELAGE SKIN ON THE SKIN NEAR FR24 AND REPORTED TO BE 1.9" . SECTION III IS DTE LIMITED TO 1 YEAR FROM 16FEB25. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. ASSOCIATED ER/A 00-603492 ADDED FOR AC 8304. (LP# 0962948, 0956001)
